Height inequality for rational maps and bounds for preperiodic points
Bull. Korean Math. Soc. 2018 Vol. 55, No. 5, 1317-1332
https://doi.org/10.4134/BKMS.b160064
Published online September 1, 2018
Chong Gyu Lee
Soongsil University
Abstract : In this paper, we introduce the $D$-ratio of a rational map $f:\mathbb{P}^n$ -$\rightarrow \mathbb{P}^n$, defined over $\overline{\mathbb{Q}}$, whose indeterminacy locus is contained in a hyperplane $H$ on $\mathbb{P}^n$. The $D$-ratio $r(f;\overline{V})$ characterizes endomorphisms and provides a useful height inequality on $\mathbb{P}^n(\overline{\mathbb{Q}}) \setminus H$. We also provide a dynamical application: preperiodic points of dynamical systems of small $D$-ratio are of bounded height.
Keywords : height, rational map, preperiodic points, $D$-ratio
MSC numbers : Primary 11G50, 37P30; Secondary 14G50, 32H50, 37P05
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd